A generalization of Ulm subgroups
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 1-7.
@article{RSMUP_1977__58__1_0,
     author = {Messa, Kenneth},
     title = {A generalization of {Ulm} subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--7},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0417.16016},
     mrnumber = {543124},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1977__58__1_0/}
}
TY  - JOUR
AU  - Messa, Kenneth
TI  - A generalization of Ulm subgroups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 1
EP  - 7
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1977__58__1_0/
UR  - https://zbmath.org/?q=an%3A0417.16016
UR  - https://www.ams.org/mathscinet-getitem?mr=543124
LA  - en
ID  - RSMUP_1977__58__1_0
ER  - 
Messa, Kenneth. A generalization of Ulm subgroups. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 1-7. http://www.numdam.org/item/RSMUP_1977__58__1_0/

[1] L. Fuchs, Abelian Groups, Pergamon Press Ltd., London (1967). | MR 111783 | Zbl 0100.02803

[2] L. Fuchs, Infinite Abelian Groups, Vol. 1-2, Academic Press, N. Y. (1970) and (1973). | Zbl 0209.05503

[3] B. Maddox, Absolutely Pure Modules, Proc. Amer. Math. Soc. 18 (1967), 155-158. | MR 224649 | Zbl 0145.04601

[4] J.M. Maranda, On Pure Subgroups of Abelian Groups, Archiv der Math. 11 (1960), 1-13. | MR 114854 | Zbl 0109.01701

[5] C. Megibben, Absolutely Pure Modules, Proc. Amer. Math. Soc. 26 (1970), 561-566. | MR 294409 | Zbl 0216.33803

[6] R.B. Warfield Purity and Algebraic Compactness, Pac. Jour. Math. 28 (1969) 699-719. | MR 242885 | Zbl 0172.04801